# SDR USAA990495

- Difficulty date: June 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N934VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 48114
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 945
- Part time: 49,008 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING Q-4 CHECK, FOUND TWO CRACKS 1 INCH LONG ON FRAME AT SKIN CLIP STATION 945, LONGERON 14R TO 16R.  MANUFACTURED NEW SKIN CLIP AND INSTALLED PER SRM 53-03 FIG 6.  (M)
